# SDR 98ZZZX2459

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747MR
- Make and model: Mooney M20K
- Aircraft serial: 251212
- Engine: Cont TSIO360MB
- System (JASC): 7160 · Engine Air Intake System
- Part: Induction Tube
- Part number: 649643
- Condition: Cracked
- Location: Cyl Nr 3 Flange
- Part time: 254 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED FUEL STAINS AROUND CYLINDER NR 3.  REMOVED AND INSPECTED, INDUCTION TUBE WAS CRACKED AROUND FLANGE.
